2019
Том 71
№ 2

All Issues

Zaigraev A. Yu.

Articles: 3
Article (Russian)

Limit theorems for conditional distributions with regard for large deviations

Zaigraev A. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 8. - pp. 1054–1064

Possible limit laws are studied for the multivariate conditional distribution of a subset of components of the sum of independent identically distributed random vectors under the condition that other components belong to the domain of large deviations. It is assumed that the considered distribution is absolutely continuous and belongs to the domain of attraction of the normal law but possesses “heavy tails.” The approach suggested is based on the local theorem for large deviations.

Article (Ukrainian)

Estimation of unknown parameters of linear regression in the presence of prior information

Zaigraev A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 688–696

Article (Ukrainian)

An optimal design for the best prediction of a linear regression function

Zaigraev A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 431-435